Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Back pain, blood in stools, abdominal pain, fluttering in navel. Have hemorrhoids. Concerned

I am currently living in China, and I have been experiencing back pain for just over a month. For roughly 5 weeks, I simultaneously experienced bright red bloody stools . (Though this is not an entirely new experience for me, as I have hemmorhoids.) Though the latter has subsided, in addition to that back pain I have now begun to experience abdominal pain , sometimes sharp, along with flutterin on the left side of my navel. I am concerned that this may be the result of some sort of hernia .
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hi, many thanks for the query!
You should get physically examined by your doctor for P/R exam. & proctoscopy.
Bright red blood in stools suggests haemorrhoides.
You need to do- CBC, Stool (R/M), USG (Abdo-Pelvis), RFT,
X-ray KUB, Urine (R/M).
Till then take antispasmodics, pain killers, stool softners with
your doctor's opinion.
Eat high fibre diet, green leafy vegetables.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Thu, 18 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Akhtarhusian Ghausi's  Response
Thank for choosing,HCM, if you experienced abdominal pain, and blood stain stool, then there is chances of some intestinal infection, and not the hemorrhoids, and the backache could be because this, in such case some investigation are needed, discus it with some physician, or you can try antibiotic empirically, Have nice a day.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor